Contraceptive pill making me feel sick Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
I’ve been on the pill for like 4 months now but sometimes I get sick/dizzy spells after I’ve took it. But I’ve just realised it’s usually if I’ve not ate anything before or soon after. Is that normal or should I change the pill ?
0
reply
grKiro
Badges: 15
Rep:
?
#2
Report 1 week ago
#2
Go ahead with your Realisation
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
(Original post by grKiro)
Go ahead with your Realisation
That I should change pill??
0
reply
grKiro
Badges: 15
Rep:
?
#4
Report 1 week ago
#4
(Original post by Anonymous)
That I should change pill??
Yes and don’t take it in empty stomach or immediately after meal
1
reply
Anonymous #1
#5
Report Thread starter 1 week ago
#5
(Original post by grKiro)
Yes and don’t take it in empty stomach or immediately after meal
Okay, thank you!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

what's your favourite season?

Summer (33)
27.5%
Spring (24)
20%
Autumn/Fall (32)
26.67%
Winter (23)
19.17%
I love them all equally (8)
6.67%

Watched Threads

View All
Latest
My Feed